# SDR SWIA2021091561081

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 41,481 hours, 35,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

WHILE CLIMBING THROUGH 23000 FT RIGHT PACK TURNED OFF. RAN CHECKLISTS AND DESCENDED TO 15000. DO TO THE TERRAIN AND NOT BEING ABLE TO GET LOWER THE PASSENGER MASKS DEPLOYED AND CABIN HIGH ALT OCCURRED.    (FLIGHT 5488 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23485999 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE THE FOLLOWING CAMP ITEMS FOR MX PERFORMED. CP23485989, CP 23485991, CP 23485992, CP 23485993, CP 23485994, CP 23485995, CP 23486581, CP 23486142, CP 23487746. CP 23503785. OPERATIONAL CHECK OF RT PACK GOOD WITH NO FAULTS NOTED. REPLACED PAX O2 MASKS AND O2 GENERATORS AS NEEDED. OPERATIONAL CHECK OF O2 MASK DEPLOY SYSTEM GOOD.
